Motrin PM Caplets, Ibuprofen, Relief from Minor Aches and Pains, Nighttime, 80 Count

Motrin PM Caplets, Ibuprofen, Relief from Minor Aches and Pains, Nighttime, 80 Count

Motrin

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

For relief of occasional sleeplessness when associated with minor aches and painsIbuprofen plus an effective sleep aidHelps you fall asleep and stay asleep

Ingredients

Active Ingredients (in each caplet): Diphenhydramine citrate 38 mg, ibuprofen 200 mg (NSAID)*

*nonsteroidal anti-inflammatory drug
Inactive Ingredients: colloidal silicon dioxide, croscarmellose sodium, glyceryl behenate, hydroxypropyl cellulose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide

Always refer to the actual package for the most accurate information